# SDR USAASB00221

- Difficulty date: August 18, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Condition: Inadequate
- Location: Rt Pack Bay
- Part time: 347 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 2738 - ON TAKEOFF, AT 100 KNOTS, THE AFT CARGO DOOR LIGHT ILLUMINATED AND THE AIRCRAFT WOULD NOT PRESSURIZE DURING CLIMB.  CREW ACCOMPLISHED CHECKLISTS, DECLARED AN EMERGENCY AND RETURNED TO FIELD AT MIA.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUDN THAT THE RIGHT PACK WOULD NOT PRESSURIZE AIRCRAFT AND THAT THEY HAD TO SELECT FULL HOT TO GET ENOUGH AIR.  REMOVED AND REPLACED THE RIGHT PACK AIR CYCLE MACHINE.  OPERATIONAL CHECK GOOD PER PER MM 21-51-11.  ALSO, REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER (P/N 710204-8) AS PRECAUTIONARY.  OPERATIONAL CHECK GOOD PER MM 21-31-0.  ADJUSTED AFT CARGO DOOR PROXIMITY SENSOR TARGET (P/N 69-43283-9).  OPERATIONAL CHECK GOOD PER MM.  (M)
